2-ADIC INTEGRAL CANONICAL MODELS

Cited 11 time in webofscience Cited 0 time in scopus
  • Hit : 55
  • Download : 0
We use Lau's classification of 2-divisible groups using Dieudonne displays to construct integral canonical models for Shimura varieties of abelian type at 2-adic places where the level is hyperspecial.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2016-10
Language
English
Article Type
Article
Citation

FORUM OF MATHEMATICS SIGMA, v.4, no.e28, pp.1 - 34

ISSN
2050-5094
DOI
10.1017/fms.2016.23
URI
http://hdl.handle.net/10203/261997
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 11 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0